It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=captnanny;3415717]Hi and Welcome to this board.
Redrock gave you some good advice. I would look at the home detox thing at the top of this message board. But I would also contact your doc about whether it applies to suboxone too. I know that suboxone withdrawal is just as hard as regular opiate withdrawal. I would assume that the doc saw an opportunity. 8 mg for 4-6 hydros should have been weened down after the max maybe 6 months. Some people do need to take sub for a while to deal with their triggers and issues that led to the abuse. Others need to get through the detox a little easier. The problem is you are on a high dose right now and I would not think going cold turkey would be wise. You could figure out a taper, I think the home detox post says to start like a week or two before you quit. If your doc doesn't want you to go off the sub, talk to your gp. I don't know if i have helped, trying to add to redrocks good advice.
Capt[/QUOTE]

Thanks folks for the good advice. I have begun to taper down on my own and it has not really been that hard. I take one pill and cut off a sliver and put it under my tongue and I can do that several times a day and still have plenty of pill left over at the end of the day. The WD's with subutex is not good but it doesn't seem to be as bad a hydros were. But I have an appointment with the doctor who put me on this and I am going to tell him that I want off of them.

I think that some of my triggers are anxiety. I have high levels of anxiety and have had this problem my whole life, partly because of the way that was I raised and probably some proclivities toward having a sensitivity to anxiety. My anxiety has really been a noose around my neck my whole life. It is very painful and the subutex does have a calming effect. However the side effects of subutex are too troubling. I am tired all the time and constipated constantly and has affected me cognitively. Also it makes me feel somewhat unmotivated and confused. One of the best reads that I have seen with regards to my situation with anxiety is by a psychiatrist who links anxiety and dyslexia and ADHD and phobias all together as a result of an underdeveloped cerebelum. I have been to counseling many times in my life and although the counseling gave me some self insight and helped deal with some family issues it has never made a dent in my anxiety issue. So even though I do find the effects of subutex medicinal for my anxiety, I do have to stop taking it. It's time and even if it take me awhile to taper down I am going to do it..

Anyway at 50 years old that is what makes sense to me.

Thanks for all the good advice.

Ryan





All times are GMT -7. The time now is 02:04 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!